It appears that you have filler either too close to the skin or a more then needed volume. Since it has been more than a few weeks, and any swelling should have settled, I would return to your original injector or someone who feels comfortable in using hyaluronidase to dissolve the filler.
Lump under the eye
The lower eyelid ( the tear trough) area is a very tricky area to inject and in the best of hands, lumps like this can occasionally occur. You need to go back to your doctor and ask if he can inject Hyaluronidase into the lump to try and dissolve the material that was injected. It will eventually go away but it can take a long time. Hyaluronidase injection can be very helpful in speeding it up.
Fullness in the tear trough after Restylane injection
Thank you for your question. As it has been nearly 3 months since your injection I would suggest treatment with hyaluronidase.
This can be easily corrected
Thanks for the question (again) and thanks for including the photos
as well – they help. And we are all sorry that you are continuing to have
problems with your tear trough injections. There is no question that there
is some product that is too superficial and there is no question that this can
be easily corrected by a skilled injector using hyaluronidase to the site. I
would go back to your injector again and ask for it this time.
Restylane lump in tear trough results usually from improper injection
The lump will not resolve it there for 11 weeks. It's a simple fix with hyaluronidase. I do this frequently for patients that have been injected elsewhere. Either too much was injected in the one area or it was too superficial. In experienced hands, resolution is easy. Using cannulas is the preferred method for injections in this area.
Lump still there 11 weeks after Restylane injection under eyes (injected by an experienced surgeon)
I do not know why, but you could be treated with Hyaluronidase injection to dissolve the 'lump'.
Restylane in under eye area
Even with the most experienced injectors, there can be unwanted side effects of restylane under the eye. It is likely that some of the restylane that was injected moved up closer to the skin and is visible as that bump. It is easily removed with an injection of an enzyme that dissolves hyaluronic acid that makes up restylane - hyaluronidase. if the bump is driving you crazy, I would go to your physician and have the hyaluronidase injected into that spot. Nothing dangerous here but it sounds like it is bothering you - the good news is you can have it reversed easily.